MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED
Model Number 380686-04
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the endoscopic camera manipulator (ecm) to resolve the issue.The system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.The complaint was confirmed based on the field evaluation.
 
Event or Problem Description
It was reported that during a da vinci-assisted left hemicolectomy surgical procedure, user informed the technical support engineer (tse) that there was a patient side cart (psc) axes controller motor (acm) arm movement issue, specifically that the ecm arm became stuck and produced noise during pitch movement, while the other arms remained functional.The user attempted a power cycle which did not resolve the issue, and it was confirmed that no error was logged for the problem.The user converted to a laparoscopic approach to continue with the procedure.A procedure delay was reported.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the endoscopic camera manipulator (ecm) for failure analysis investigation.The unit was analyzed and was installed onto a known good system where no faults occurred in normal mode, but when clutched the insertion would click, replicating the reported event.Visual inspection found the rolling loop, flat flex cables (ffcs) to be bent and warped.The complaint was confirmed based on the failure analysis.The root cause is attributed to motion issues caused by warped communication cables (rolling loop).
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23280668
Report Number2955842-2025-41518
Device Sequence Number8956153
Product Code NAY
UDI-Device Identifier00886874110775
UDI-Public(01)00886874110775
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380686-04
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown